# SDR ASOA2016021014522

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED RBL9 BETWEEN 559+16 - 559+112.  UPON FURTHER EVALUATION FOUND FLOORBEAM CAP TO BE OUT OF LIMITS IAW SRM 53-00-00 WITH SEVERE HEAVY CORROSION. COMPLIED WITH ECTC REO 601R-53-51-274.
